advertisement
Question
Posted by: Stephanie | 2009-01-08

Weight gain caused by the pill

Hi Doc,

I began taking Yasmin about 7 months ago. I used to be a slim 48kgs. After a month I gained 9kgs and then stabilised. When I didn' t lose the weight after 4 cycles of use, my GP put me on Femodene, within 3 weeks I had gained another 3kgs and again my weight stayed there (60 kgs by then). My thyroid was tested and it' s working fine. After 3 cycles on Femodene my GP put me on Nordette, within 5 days I have already gained 3 kgs. I have gone up 3 clothing sizes during this time, despite normal eating and moderate exercise. Do you have any suggestions? I' m getting desperate!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Try a differnt type of contraception, not the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: stormy11 | 2009-01-08

im on triphasil and i gained 3kgs and i only started using on the 22 of december 2008. eish i think we just have to embrace hunger

Reply to stormy11
Posted by: fatty | 2009-01-08

hi Steph

Same problem here i was weighing 59kg,then used the those pills &  i now weigh 82kg i am battling to loose it, i dont know what to do( i also need help.maybe go see dietician because i did it helped but it is difficult for me to keep up to it cause i used to eat almost anything and not gain weight.

Reply to fatty

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement